The -twisted Cohomology and the -hypergeometric Function at

  • Yoshihiro Takeyama

    Kyoto University, Japan


We construct the -twisted cohomology associated with the -multiplicative function of Jordan–Pochhammer type at . In this framework, we prove the Heine's relations and a connection formula for the -hypergeometric function of the Barnes type. We also prove an orthogonality relation of the -little Jacobi polynomials at .

Cite this article

Yoshihiro Takeyama, The -twisted Cohomology and the -hypergeometric Function at . Publ. Res. Inst. Math. Sci. 37 (2001), no. 1, pp. 71–89

DOI 10.2977/PRIMS/1145476690